# SDR AALA20110502AUS01

- Difficulty date: May 2, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 57,878 hours, 29,821 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUS - INFLIGHT ATL-DFW.  CREW REPORTED WEATHER RADAR FAILED.  FLIGHT DIVERTED AUS LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR TRANSCEIVER.  SYSTEM GROUND CHECK NORMAL OPERATION.
